MathSciNet Relay Station
MathSciNet bibliographic data
MR1109632 53C42 (14K25)
Bobenko, A. I. All constant mean curvature tori in ${\bf R}^3,\;S^3,\;H^3$ in terms of theta-functions. Math. Ann. 290 (1991), no. 2, 209–245.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement